Title

Solving a Class of Quadratic Matrix Equations

Document Type

Article

Publication Date

8-1-2018

Department

Mathematics

School

Mathematics and Natural Sciences

Abstract

Let A be a matrix with A−1 = A. We find all commuting solutions and some non-commuting solutions of the matrix equation AXA = XAX. All non-commuting solutions are also obtained under a full rank condition.

Publication Title

Applied Mathematics Letters

Volume

82

First Page

58

Last Page

63

Find in your library

Share

COinS